A neurologist said that this could be one of the side effects. I have no muscle weakness.
It has not been documented that Crestor causes tingling & slight numbness in the feet, maybe you could get your self checked for water retention in your tissues which could be the cause of this effect, please seek a second opinion and advice form the doc/pharmacist.
Take care, be well, wish you the best!
- Crestor Information for Consumers
- Crestor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Crestor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Since taking fenofibrate 54 mg along with 40mg crestor I have been waking up at night with numbness?
Posted 12 Apr 2010 • 1 answer
Posted 15 Sep 2010 • 2 answers
Posted 1 Nov 2012 • 2 answers
Posted 30 Jul 2013 • 1 answer
Posted 14 Jun 2014 • 2 answers